Translator Disclaimer
2018 Correction to the article Preorientations of the derived motivic multiplicative group
Jens Hornbostel
Algebr. Geom. Topol. 18(2): 1257-1258 (2018). DOI: 10.2140/agt.2018.18.1257

Abstract

We correct a claim concerning motivic S 1 –deloopings.

Citation

Download Citation

Jens Hornbostel. "Correction to the article Preorientations of the derived motivic multiplicative group." Algebr. Geom. Topol. 18 (2) 1257 - 1258, 2018. https://doi.org/10.2140/agt.2018.18.1257

Information

Received: 17 November 2017; Revised: 22 November 2017; Accepted: 29 November 2017; Published: 2018
First available in Project Euclid: 22 March 2018

Digital Object Identifier: 10.2140/agt.2018.18.1257

Subjects:
Primary: 55U35
Secondary: 18D10, 19D06, 55P48

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 2 • 2018
MSP
Back to Top